Results 1 to 2 of 2

Thread: Adverse Reaction to Omega Supplement... Help!!

  1. #1
    Join Date
    May 2006
    Posts
    428

    Default Adverse Reaction to Omega Supplement... Help!!

    OK.. so I re-started my 8 yr old DS on an Omega 3-6-9 supplement... and holy cow... I have unleashed a monster and I'm am not kidding!!!

    Everything, from getting clothes on in the AM to doing homework is a ten-fold drama!!! Its been 3 hours and one page of simple (subtraction) math homework is still not done!!

    I don't know if is the start of school (3rd grade) or the Omega supplement or a combo of both!!

    Do I stop the supplement??? Do I keep giving it to him and hope it improves?

    Any suggestion... I'm at my wits end!!!

    -Robin

  2. #2
    angeleena is offline INCIIDer - A Community Creator
    Join Date
    May 2006
    Posts
    1,267

    Default I started giving them at night before bed

    because I thought I noticed a little more sensory symtoms and more tantrums.... but i was not sure.

    Hope it is better by now

    -an gi

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •